Eye irritation has been reported, so yes it may irritate the front side of the retina.(PMF)
Did your ophthalmologist prescribe efudex knowing you suffer from PMF, and also knowing that one of the side effects as I mentioned above is eye irritation?
I suggest you contact him/her and discuss this matter more in depth, we are talking about your eyes.
And if the doc is not into really helping and finding a solution for his patients,
there are plenty of ophthalmologists out there, there must be at least one that truly cares.
Please be carefull, and best of luck... from a caring individual
- Efudex Information for Consumers
- Efudex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Efudex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 1 answer
Posted 31 Mar 2010 • 1 answer
Posted 1 Sep 2010 • 2 answers
Posted 7 Mar 2013 • 1 answer
Posted 27 Apr 2016 • 0 answers